Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 20, 2012, 8:04 PM EDT for Forsyth County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2012, 8:04 PM EDT (00:04 UTC)
- Expired
- May 20, 2012, 8:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2040 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
080
WWUS82 KFFC 210004
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN MAY 20 2012
GAZ022-033-210030-
804 PM EDT SUN MAY 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 35 MPH
WINDS IN FORSYTH AND FULTON COUNTIES UNTIL 830 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DREW...MOVING SOUTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FORSYTH AND FULTON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE DREW AND MILTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3420 8418 3407 8422 3412 8436 3419 8430
3419 8426 3423 8426
TIME...MOT...LOC 0004Z 025DEG 7KT 3419 8424
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 20, 7:51 PM EDT, 13 minutes earlier.
Area forecast discussion, May 20, 7:51 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 751 PM EDT SUN MAY 20 2012 .PREV DISCUSSION... /ISSUED 340 PM EDT SUN MAY 20 2012/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ALL MODELS HAVE TS ALBERTO MOVING NORTHEAST AFTER 06Z AND THIS SHOULD DIMINISH THE WINDS OVER THE SOUTHEAST PART OF THE CWA. WITH THE CURRENT PROXIMITY OF ALBERTO TO THE CWA...THE SUBSIDENCE RING WILL HOLD OVER PARTS OF THE CWA FOR THE REST OF THIS AFTERNOON AND EVENING. THIS SHOULD KEEP CONVECTION LIMITED TO EXTREME NORTH GA THIS AFTERNOON AND EVENING. ALL MODELS HAVE THE NEXT SHORT WAVE AND ASSOCIATED SURFACE TROUGH MOVING INTO NORTHWEST GA MONDAY MORNING AND BECOMING NEARLY STATIONARY ACROSS THE CWA MONDAY AFTERNOON AND REMAINING OVER THE CWA THROUGH TUESDAY. THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE CWA BEGINNING ACROSS NORTHWEST GA MONDAY MORNING AND ACROSS THE ENTIRE CWA MONDAY AFTERNOON INTO TUESDAY. 17 LONG TERM /TUESDAY THROUGH SUNDAY/... EARLY EXTENDED PERIOD FORECAST DEPENDENT ON TRACK OF TROPICAL STORM ALBERTO. SHORTWAVE ENTERING THE REGION MONDAY WILL EXIT THE REGION BEHIND ALBERTO...KEEPING SLIGHT TO CHANCE POPS ACROSS THE AREA THROUGH WEDNESDAY. DEVELOPING UPPER LEVEL LOW ASSOCIATED WITH THIS SHORTWAVE TROUGH REMAINS OVER THE REGION THROUGH WEDNESDAY. BY THE LATTER HALF OF THE WEEK HIGH PRESSURE RIDGE BUILDS INTO THE AREA...AND EXPECT RISE IN AFTERNOON TEMPERATURES. OVERALL...HAVE CONTINUED WITH PREVIOUS FORECAST...ONLY INCREASING HIGH TEMPERATURES FRIDAY THROUGH THE WEEKEND BY 1-2 DEGREES. PREVIOUS DISCUSSION IS INCLUDED BELOW... BELANGER /ISSUED AT 443 AM EDT SUN MAY 20 2012/ PRIMARY FEATURE IN FIRST PART OF LONG TERM PERIOD REMAINS TS ALBERTO WHICH IS PROGGED BY NEARLY ALL MODELS TO BE EJECTED NE BY PROGRESSIVE UPSTREAM SHORT WAVE. REGARDLESS OF TRACK FROM NHC OR ANY OF THE MODELS...SHOULD BE NO MAJOR IMPACT TO SENSIBLE WEATHER FIELDS IN CWA FROM ALBERTO. OF GREATER IMPACT WILL BE APPROACHING UPPER TROUGH AND FRONT WHICH BY MONDAY NIGHT WILL EXTEND FROM IN TO ERN KY TO MS/AL. INSTABILITY AND SHEAR PARAMETERS DO NOT INDICATE MUCH POTENTIAL FOR MANY SEVERE STORMS MON NIGHT AND TUESDAY. CAPE SHOULD REMAIN AROUND 1000 J/KG AND 0-6KM BULK SHEAR 10-15KTS. COULD SEE A FEW STORMS PRODUCE SMALL HAIL AS WE HAVE IN RECENT DAYS. AFTER FRONT PUSHES THROUGH LATE TUESDAY...POPS AND SVR THREAT WILL DECREASE. BEYOND THIS...THE REST OF THE WEEK APPEARS MOSTLY DRY. HOWEVER WITH UPPER HIGH PROGGED BY BOTH 00Z GFS AND ECMWF TO DEVELOP AND BECOME CENTERED ACROSS THE MID SOUTH...FLOW AROUND PERIPHERY WILL ALLOW SOME ISOLATED DIURNAL CONVECTION TO FIRE. HAVE KEPT POPS IN SLT CHC CATEGORY FOR THE DAYTIME PERIODS THROUGH THE WEEK. TEMPS UNFORTUNATELY WILL LIKELY CLIMB TO ABOVE NORMAL VALUES IN THIS PATTERN. HAVE TRIMMED BACK FROM LATEST GUIDANCE SINCE THIS RUN SEEMS TO BE THE FIRST TO BUILD THE UPPER RIDGE A LITTLE STRONGER. BUT BASED ON CONSISTENCY WITH NEW 00Z ECMWF...WOULD NOT BE SURPRISED TO SEE MAX TEMPS WELL IN THE 90S FROM MID WEEK ON. SNELSON && .AVIATION... 00Z UPDATE... EXPECT AREA OF THUNDERSTORMS AFFECTING ATL METRO SITES TO DISSIPATE SHORTLY AFTER 00Z. SCT CU DIMINISHING BY MID EVENING WITH JUST VARYING AMOUNTS OF HIGH CLOUDS EXPECTED OVERNIGHT INTO MONDAY MORNING. SCT CU 5 TO 6 THSD FT DEVELOPING AGAIN BY 16Z MONDAY. SCT CONVECTION POSSIBLE MONDAY AFTERNOON...MAINLY OVER NORTH GEORGIA. WINDS LIGHT VARIABLE OVERNIGHT...BUT SHOULD BECOME MORE NORTHWEST BY SUNRISE WITH SPEEDS INCREASING INTO THE 5 TO 10 KT RANGE BY MID MORNING. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ALL ELEMENT...EXCEPT MEDIUM ON TIMING OF NORTHWEST WINDS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 56 86 62 84 / 20 20 20 40 ATLANTA 63 85 64 83 / 50 30 20 30 BLAIRSVILLE 55 77 60 75 / 50 50 40 40 CARTERSVILLE 56 85 60 82 / 20 40 30 30 COLUMBUS 61 88 65 86 / 5 20 20 30 GAINESVILLE 61 82 62 80 / 20 40 30 40 MACON 52 89 59 87 / 5 10 20 40 ROME 58 84 61 82 / 20 40 30 30 PEACHTREE CITY 55 85 60 84 / 10 20 20 30 VIDALIA 62 87 65 88 / 10 10 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 6:25 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT SUN MAY 20 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 625 PM EDT SUN MAY 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS EXPECTED THIS EVENING OVER PARTS OF NORTH GEORGIA. .SYNOPSIS... TROPICAL STORM ALBERTO LOCATED OFF THE GEORGIA AND SOUTH CAROLINA COASTS WILL DRIFT WEST TO SOUTHWEST BEFORE MOVING NORTHEAST. A SURFACE TROUGH OVER NORTH GEORGIA WILL HELP AID ISOLATED THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... ISOLATED THUNDERSTORMS CAN BE EXPECTED MAINLY NORTH OF A CEDARTOWN TO ATLANTA TO GAINESVILLE LINE UNTIL 9 PM TO MIDNIGHT. ANY THUNDERSTORMS THAT DEVELOP MAY PRODUCE SMALL HAIL...GUSTY WINDS AND OCCASIONAL LIGHTNING. .DISCUSSION... CAPES OF 1000 TO 1500 CAN BE EXPECTED HELPING TO PRODUCE ISOLATED THUNDERSTORMS OVER PARTS OF NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND TUESDAY AS A COLD FRONT APPROACHES THE AREA. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE THE REST OF THE WEEK...MAINLY IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 20, 7:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 S ATLANTA 33.69N 84.40W
05/20/2012 E1.00 INCH FULTON GA BROADCAST MEDIA
MARBLE TO QUARTER SIZE HAIL WAS REPORTED BY THE MEDIA ON
LANGFORD PARKWAY SOUTH OF DOWNTOWN ATLANTA
&&
BDLLocal storm report, May 20, 7:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 3 ENE DECATUR 33.79N 84.24W
05/20/2012 DEKALB GA 911 CALL CENTER
DEKALB COUNTY 911 RELAYED A REPORT OF A TREE DOWNED ON
MONTREAL ROAD. RADAR ESTIMATED TIME BETWEEN 1940 EDT AND
1945 EDT.
&&
RGARCIALocal storm report, May 20, 7:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 ENE DECATUR 33.79N 84.24W
05/20/2012 DEKALB GA 911 CALL CENTER
DEKALB COUNTY 911 RELAYED A REPORT OF A TREE DOWNED ON
MONTREAL ROAD. RADAR ESTIMATED TIME BETWEEN 1940 EDT AND
1945 EDT.
&&
CORRECTED FOR TIME.
RGARCIALocal storm report, May 20, 7:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 ENE DECATUR 33.79N 84.24W
05/20/2012 DEKALB GA 911 CALL CENTER
DEKALB COUNTY 911 RELAYED A REPORT OF A TREE DOWNED ON
MONTREAL ROAD. RADAR ESTIMATED TIME BETWEEN 1840 EDT AND
1845 EDT.
0720 PM HAIL 4 S ATLANTA 33.69N 84.40W
05/20/2012 E1.00 INCH FULTON GA BROADCAST MEDIA
MARBLE TO QUARTER SIZE HAIL WAS REPORTED BY THE MEDIA ON
LANGFORD PARKWAY SOUTH OF DOWNTOWN ATLANTA
0725 PM HAIL 1 E LAKEWOOD PARK 33.70N 84.38W
05/20/2012 E0.88 INCH FULTON GA PUBLIC
PUBLIC REPORTED DIME TO NICKEL SIZED HAIL IN LAKEWOOD
HEIGHTS AROUND 1925 EDT.
&&
RGARCIASpecial weather statement, May 20, 7:58 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT SUN MAY 20 2012
GAZ053-054-210030-
758 PM EDT SUN MAY 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 830 PM EDT...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND SANDY CREEK...MOVING SOUTHWEST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA AND FAYETTE COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE KENWOOD...FAYETTEVILLE...SANDY CREEK...
TYRONE...PEACHTREE CITY...STARRS MILL...THOMAS CROSSROADS...SENOIA...
SHARPSBURG AND TURIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3352 8459 3355 8448 3355 8444 3351 8442
3349 8442 3322 8453 3334 8479
TIME...MOT...LOC 2358Z 032DEG 26KT 3348 8452Special weather statement, May 20, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN MAY 20 2012
GAZ022-033-210030-
804 PM EDT SUN MAY 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 35 MPH
WINDS IN FORSYTH AND FULTON COUNTIES UNTIL 830 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DREW...MOVING SOUTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FORSYTH AND FULTON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE DREW AND MILTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3420 8418 3407 8422 3412 8436 3419 8430
3419 8426 3423 8426
TIME...MOT...LOC 0004Z 025DEG 7KT 3419 8424The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:22 PM EDT | Special Weather Statement | FFC | Paulding | 23 min |
| May 21, 2:27 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| May 21, 2:44 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| May 21, 2:53 PM EDT | Special Weather Statement | FFC | Towns | 22 min |
| May 21, 2:59 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| May 21, 3:12 PM EDT | Special Weather Statement | FFC | White | 33 min |
| May 21, 3:15 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| May 21, 3:30 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| May 21, 3:41 PM EDT | Special Weather Statement | FFC | Cobb, Coweta, Douglas, Fulton | 34 min |
| May 21, 3:48 PM EDT | Special Weather Statement | FFC | Heard | 12 min |
| May 21, 3:56 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| May 21, 4:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| May 21, 4:14 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 31 min |
| May 21, 4:18 PM EDT | Special Weather Statement | FFC | Fannin | 27 min |
| May 21, 4:26 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 34 min |
| May 21, 4:28 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| May 21, 4:38 PM EDT | Special Weather Statement | FFC | Fannin | 37 min |
| May 21, 4:42 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Pike, Spalding | 33 min |
| May 21, 4:44 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| May 21, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| May 21, 5:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| May 21, 5:10 PM EDT | Special Weather Statement | FFC | DeKalb, Henry, Rockdale | 35 min |
| May 21, 5:12 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| May 21, 5:27 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| May 21, 5:31 PM EDT | Special Weather Statement | FFC | Butts, Henry | 14 min |
| May 21, 5:49 PM EDT | Special Weather Statement | FFC | Newton | 41 min |
| May 21, 5:52 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| May 21, 5:55 PM EDT | Special Weather Statement | FFC | Heard | 35 min |
| May 21, 5:57 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| May 21, 6:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| May 21, 6:20 PM EDT | Special Weather Statement | FFC | Walton | 25 min |
| May 21, 6:33 PM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| May 21, 6:38 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| May 21, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 44 min |
| May 21, 6:52 PM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| May 21, 6:55 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 35 min |
| May 21, 6:56 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| May 21, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 28 min |
| May 21, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 42 min |
| May 21, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 39 min |
| May 21, 7:25 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 35 min |
| May 21, 7:35 PM EDT | Special Weather Statement | FFC | Haralson | 25 min |
| May 21, 7:37 PM EDT | Special Weather Statement | FFC | Banks | 23 min |
| May 21, 7:49 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| May 21, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 40 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.